MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a post-procedure cxr (chest x-ray) revealed a pneumothorax, in the left upper lobe, in a patient had come in for a bronchoscopy procedure.The patient was hospitalized, and a chest tube was placed.The chest tube was removed, and the patient was discharged on (b)(6) 2022.There were no faults or device malfunctions reported during the procedure.
 
Additional Manufacturer Narrative
This event was reported from the needle-based confocal laser endomicroscopy to aid in lung nodule localization by robotic-assisted navigational bronchoscopy (clear) study.The device was not returned for evaluation.There was no allegation of device failure.The risk of pneumothorax is documented in (b)(4), rev f, monarch bronch risk management report.Based on the information available for this event, the root cause is related to a known inherent risk of the device and procedure as documented in the device labeling.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer Contact
andria smith
150 shoreline dr.
redwood city, CA 94065
5745510671
MDR Report Key15211833
Report Number3014447948-2022-00021
Device Sequence Number11962089
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale